| Catalog Number |
122028050 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Not Applicable (3189)
| Date of Event |
03/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states that the patient had thr many years ago.Date and hospital unknown.Surgeon revised due to polywear.Doi: unknown; dor: (b)(6) 2018; left hip.
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.